OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Sharp Coefficient Estimates for Analytic Functions Associated with Lemniscate of Bernoulli
Rubab Nawaz, Rabia Fayyaz, Daniel Breaz, et al.
Mathematics (2024) Vol. 12, Iss. 15, pp. 2309-2309
Open Access | Times Cited: 1

Showing 1 citing articles:

Exact bounds to the Toeplitz determinants of certain order, Zalcman conjecture and Krushkals inequalities for the functions associated with the lemniscate of Bernoulli
Winne Bareh, D. Vamshee Krishna, Biswajit Rath
Bulletin des Sciences Mathématiques (2025), pp. 103585-103585
Closed Access

Page 1

Scroll to top